Adol Syrup 100ml bottle
Adol syrup is an analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Components Paracetamol 120 mg/5...
AED. 10.50
Panadol Advance 24 tablets
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
AED. 13.00
Panadol Elixir (5-12 Years), 100ml
Panadol 5-12 Years Children Elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with: Teething Sore throat Childhood infections...
AED. 15.50
Maxigesic Tablets Pain Killer 32s
Maxigesic provides double-action pain relief is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine headache,...
AED. 25.50
Panadol Extra With Optizorb, 24 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
AED. 16.50
Panadol Susp 120 mg/5 ml
Panadol baby & infant suspension (3 months-5 years) provides effective temporary relief from the pain and fever associated with: toothache sore throat childhood infections immunization teething Composition Each 5 ml Contains 120 mg Paracetamol Pack 100 ml How To Use...
AED. 15.00
Panadol Advance 96 tablets
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
AED. 43.00
Okitask 40mg Granules Sachet 20's
Okitask buccal sachets is indicated for the treatment of headache, toothache, neuralgia, menstrual pain, muscle and bone pain. It belongs to the category of anti-inflammatory and antirheumatic drugs. How to use Adults and children over 15 years: 1 sachet once,...
AED. 55.00
Panadol Actifast, 20 Tablets
Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.When you want fast pain relief from headaches and toothaches choose Panadol Actifast. Like other Panadol tablets, Panadol...
AED. 13.50
Adol 125 mg Suppositories 10's
Adol Suppositories are analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Components Paracetamol Suppositories for infants...
AED. 6.50
Nurofen Children 100mg/5 ml 100ml above 3 months
Nurofen for Children Baby 3 + months is suitable for relieving common aches, pains, and fever in babies aged 3 months and above. It contains ibuprofen, which starts providing relief from fever in just 15 minutes and lasts up to...
AED. 14.00
Adol Drops 15ml
Adol Drops is an analgesic and antipyretic for infants. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Components Paracetamol 100mg/ml Drops....
AED. 7.00
Brufen 100mg/5ml Suspension 100ml
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 15.50
Advil 200mg Tablets 50s
Make pain a distant memory. Advil® is the #1 selling pain reliever, providing safe, effective pain relief for over 30 years. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis, and other joint pain, or aches...
AED. 19.50
Advil 200mg Ibuprufen Liquigel 32s
Get fast liquid relief, right where you need it most. Advil® Liqui-Gels® are faster and stronger on tough pain. Provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of...
AED. 22.50
Adol 250 mg Suspension 100ml
For weak and moderate pain of different causes (including headache, migraine, toothache, neuralgia, myalgia, trauma pain, and burns). Fever in infectious and inflammatory diseases. Components Paracetamol 250MG/5ML SUSPENSION 100ML Pack 100 ml suspension bottle How to use Shake well before...
AED. 13.00
Adol Suppositories 250mg 10s
For weak and moderate pain of different causes (including headache, migraine, toothache, neuralgia, myalgia, trauma pain, and burns). Fever in infectious and inflammatory diseases. Components Paracetamol 250mg Pack 10 Suppositories box How to use Recommended dose: 1 suppository to be...
AED. 7.50
Panadol Extra With Optizorb, 48 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieve pain 3 times more effectively than standard paracetamol.It also contains...
AED. 31.00
Brufen Rapid 400mg Capsules 20S
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 16.50
Brufen 600mg Tablets 30S
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 23.50
Spedifen 400mg Tablets 12s
Spedifen 400mg tablets is a non-steroidal anti-inflammatory drug used for the treatment of acute pain. What is Spedifen 400mg used for? Spedifen 400mg used for the treatment of acute pain conditions like headache, migraine, dysmenorrhea, toothache, joint pain, rheumatoid pain....
AED. 14.00
Spedifen 600mg Sachets 12s
Spedifen 600mg granules a non-steroidal anti-inflammatory drug used for the treatment of acute pain. What is Spedifen 600mg used for? Spedifen 600mg used for the treatment of acute pain conditions like headache, migraine, dysmenorrhea, toothache, joint pain, rheumatoid pain. Components...
AED. 21.50
Adol Tablets 500mg 48s
Adol Tablets 500mg effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. Effectively reduces fever that may...
AED. 16.50
Panadol Extra With Optizorb, 72 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
AED. 41.00
This email has been registered
  Book Doctor's Appointment